Asymptotics of the discrete spectrum of the Dirichlet and Neumann problems on the fundamental domain of the crystallographic group
Matematičeskie zametki, Tome 45 (1989) no. 5, pp. 63-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_45_5_a6,
author = {L. B. Parnovskii},
title = {Asymptotics of the discrete spectrum of the {Dirichlet} and {Neumann} problems on the fundamental domain of the crystallographic group},
journal = {Matemati\v{c}eskie zametki},
pages = {63--69},
year = {1989},
volume = {45},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_45_5_a6/}
}
TY - JOUR AU - L. B. Parnovskii TI - Asymptotics of the discrete spectrum of the Dirichlet and Neumann problems on the fundamental domain of the crystallographic group JO - Matematičeskie zametki PY - 1989 SP - 63 EP - 69 VL - 45 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1989_45_5_a6/ LA - ru ID - MZM_1989_45_5_a6 ER -
%0 Journal Article %A L. B. Parnovskii %T Asymptotics of the discrete spectrum of the Dirichlet and Neumann problems on the fundamental domain of the crystallographic group %J Matematičeskie zametki %D 1989 %P 63-69 %V 45 %N 5 %U http://geodesic.mathdoc.fr/item/MZM_1989_45_5_a6/ %G ru %F MZM_1989_45_5_a6
L. B. Parnovskii. Asymptotics of the discrete spectrum of the Dirichlet and Neumann problems on the fundamental domain of the crystallographic group. Matematičeskie zametki, Tome 45 (1989) no. 5, pp. 63-69. http://geodesic.mathdoc.fr/item/MZM_1989_45_5_a6/